# SDR WX0A2014090972143

- Difficulty date: September 2, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- Aircraft time: 57,979 hours, 29,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER BATTERY NEEDS TO BE CHANGED, LIGHTS OUT.  R & R EMER BATTERY IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
